# SDR UIEA2016071900598

- Difficulty date: July 19, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,907 hours, 23,103 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Part number: 460200
- Condition: Leaking
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK BAY AIR LEAK ABOVE RE-HEATER CONTROLLER.  REPLACED THE SEALS.  LEAK CHECKED OK IAW MM 21-51-00.
